# SDR DL72E952595

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2826W
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1273
- Component: 65147186
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK INSPECTION, THE RH TORQUE BOX FORWARD TRANSVERSE BEAM GUSSET ANGLE AT FS 1273 WAS FOUND CRACKED.  ALSO, THE FWD TRANSVERSE BEAM WAS FOUND CRACKED.  IN ACCORDANCE WITH B727 S/B 53-0129 REV 4, BOTH THE BEAM AND THE ANGLE WERE REPLACED.
